MAUDE Adverse Event Report: BECKMAN COULTER WA96 PLUS GENERIC

BECKMAN COULTER WA96 PLUS GENERIC
Model Number B1018-284
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no product malfunction that caused the reported injury.The beckman field service engineer (fse) was conducting a system test when the injury was sustained.Fse¿s shoulder popped while extending his arm to push the button to open the access hatch to the walkaway instrument.The fse indicated he was sitting down in a chair working with his lap top when the test asked for the button to be pressed.The button was located on the top of the instrument and when extending their arm while sitting, this created an awkward posture and an overextension of the shoulder, causing a sprain.The fse visited a physician for the injury and was put on work restriction.He had surgery on (b)(6) 2019 and he has since recovered and back to work.No patient demographic information provided.There was no unique device identifier labeling when the affected instrument was manufactured and installed.The instrument is a class ii device that was manufactured on march 10, 2016 prior to the fda¿s mandated deadline of september 24, 2016.Beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
While onsite on (b)(6) 2018 conducting a repair on walkaway (wa) 96 plus, serial number (b)(4), the beckman coulter field service engineer (fse) injured his shoulder.

Brand Name
WA96 PLUS GENERIC
Common Device Name
WA96 PLUS GENERIC
Manufacturer (Section D)
BECKMAN COULTER
2040 enterprise blvd
west sacramento CA 95691
MDR Report Key8876535
Report Number2919016-2019-01001
Device Sequence Number2754817
Product Code LRG
UDI-Device Identifier15099590658687
UDI-Public(01)15099590658687(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K911400
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberB1018-284
Device Catalogue NumberB1018-284
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/29/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date01/27/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;